Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 38.

Arrondo Esteban, Enrique (2007) A Home-Made Hartshorne-Serre Correspondence. Revista matemática complutense, 20 (2). pp. 423-443. ISSN 1988-2807

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (2001) A focus on focal surfaces. Asian journal of mathematics, 5 (3). pp. 535-560. ISSN 1093-6106

Arrondo Esteban, Enrique y Lanteri, Antonio y Novelli, Carla (2013) A notion of delta-multigenus for certain rank two ample vector bundles. Kodai Mathematical Journal, 36 (1). pp. 137-153. ISSN 0386-5991

Arrondo Esteban, Enrique (2006) Another elementary proof of the Nullstellensatz. American Mathematical Monthly, 113 (2). pp. 169-171. ISSN 0002-9890

Arrondo Esteban, Enrique (1998) Appendix to "Congruences of small degree in G(1,4)": Pfaffian linkage in codimension three and applications to congruences. Communications in Algebra, 26 (10). pp. 3267-3274. ISSN 0092-7872

Sols, Ignacio y Arrondo Esteban, Enrique (1992) Bounding sections of bundles on curves. In Complex projective geometry. London Mathematical Society Lecture Note Series (179). Cambridge University Press , Trieste, pp. 24-31. ISBN 0-521-43352-5

Arrondo Esteban, Enrique y Paoletti, Raffaella (2005) Characterization of Veronese varieties via projection in Grassmannians. In Projective varieties with unexpected properties. Walter de Gruyter, Berlin, pp. 1-12. ISBN 978-3-11-018160-9

Arrondo Esteban, Enrique y Sierra, José Carlos y Ugaglia, Luca (2005) Classification of n-dimensional subvarieties of G(1,2n) that can be projected to G(1,n+1). Bulletin of the Londn Mathematical Society, 37 (5). pp. 673-682. ISSN 0024-6093

Arrondo Esteban, Enrique y Sols, Ignacio (1989) Classification of smooth congruences of low degree. Journal für die reine und angewandte Mathematik, 393 . pp. 199-219. ISSN 0075-4102

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (1994) Classification of smooth congruences with a fundamental curve. In Projective geometry with applications. A collection of 15 research papers. Lect. Notes Pure Appl. Math (166). Dekker, New York, pp. 43-56. ISBN 0-8247-9278-5

Arrondo Esteban, Enrique y Malaspina, Francesco (2010) Cohomological characterization of vector bundles on Grassmannians of lines. Journal of Algebra, 323 (4). pp. 1098-1106. ISSN 0021-8693

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (1998) Congruences of small degree in G(1,4). Communications in Algebra, 26 (10). pp. 3249-3266. ISSN 0092-7872

Arrondo Esteban, Enrique y Graña Otero, Beatriz (2006) Congruences on G(1,4) with split universal quotient bundle. Journal of Geometry and Physics, 56 (6). pp. 1057-1067. ISSN 0393-0440

Arrondo Esteban, Enrique y Maddona, Carlo G. (2009) Curves and vector bundles on quartic threefolds. Journal of the Korean Mathematical Society, 46 (3). pp. 589-608. ISSN 0304-9914

Arrondo Esteban, Enrique y Fania, Maria Lucia (2006) Evidence to subcanonicity of codimension two subvarieties of G(1,4). International journal of mathematics, 17 (2). pp. 157-168. ISSN 0129-167X

Sols, Ignacio (2010) Federico Gaeta, among the last classics. In Liaison, Schottky Problem and Invariant Theory. Progress in Mathematics . Birkhäuser, Basel, pp. 3-6. ISBN 978-3-0346-0200-6

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (2005) Focal loci in G(1,N). Asian journal of mathematics, 9 (4). pp. 449-472. ISSN 1093-6106

Arrondo Esteban, Enrique y Sendra, Juana y Sendra, J. Rafael (1999) Genus formula for generalized offset curves. Journal of Pure and Applied Algebra , 136 (3). pp. 199-209. ISSN 0022-4049

Arrondo Esteban, Enrique y Sols, Ignacio y Speiser, Robert (1997) Global moduli for contacts. Arkiv för Matematik, 35 (1). pp. 1-57. ISSN 1871-2487

Arrondo Esteban, Enrique y Marchesi, Simone (2015) Jumping pairs of Steiner bundles. Forum Mathematicum, 27 (6). pp. 3233-3267. ISSN 0933-7741

Arrondo Esteban, Enrique (2002) Line Congruences of Low Order. Milan Journal of Mathematics, 70 (1). pp. 223-243. ISSN 1424-9286

Sols, Ignacio y Arrondo Esteban, Enrique (1992) On congruences of lines in the projective space. Mémoires de la Société Mathématique de France. Nouvelle Série. (50). pp. 1-96. ISSN 0249-633X

Arrondo Esteban, Enrique y Pedrero Muñoz, María y Sols, Ignacio (1989) On regular and stable ruled surfaces in P3. In Algebraic curves and projective geometry. Lecture notes in mathematics (1389). Springer, Berlín, pp. 1-15. ISBN 0075-8434

Arrondo Esteban, Enrique y Gross, Mark (1993) On smooth surfaces in GR (1,P3) with a fundamental curve. Manuscripta mathematica, 79 (1). pp. 283-298. ISSN 0025-2611

Arrondo Esteban, Enrique y Caravantes, Jorge (2009) On the Picard Group of Low-codimension Subvarieties. Indiana University Mathematics Journal, 58 (3). pp. 1023-1042. ISSN 0022-2518

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (2011) On the ampleness of the normal bundle of line congruences. Forum Mathematicum, 23 (2). pp. 223-244. ISSN 0933-7741

Arrondo Esteban, Enrique y Cobo Pablos, Sofía (2010) On the stability of the universal quotient bundle restricted to congruences of low degree of G(1,3). Annali Della Scuola Normale Superiore Di Pisa-Classe Di Scienze, 93 . pp. 503-522. ISSN 0391-173X

Arrondo Esteban, Enrique y Bernadi, Alessandra (2011) On the variety parameterizing completely decomposable polynomials. Journal of pure and applied algebra, 215 (3). pp. 201-220. ISSN 0022-4049

Arrondo Esteban, Enrique y Sendra, Juana y Sendra, J. Rafael (1997) Parametric generalized offsets to hypersurfaces. Journal of symbolic computation, 23 . pp. 267-285. ISSN 0747-7171

Arrondo Esteban, Enrique (1999) Projections of Grassmannians of lines and characterization of Veronese varieties. Journal of algebraic geometry, 8 (1). pp. 85-98. ISSN 1056-3911

Arrondo Esteban, Enrique y Mallavibarrena Martínez de Castro, Raquel y Sols, Ignacio (1990) Proof of Schubert's conjectures on double contacts. Lecture notes in mathematics, 1436 . pp. 1-29. ISSN 0075-8434

Arrondo Esteban, Enrique y Bertolini, Marina y Turrini, Cristina (2000) Quadric bundle congruences in G(1,n). Forum Mathematicum, 12 (6). pp. 649-666. ISSN 0933-7741

Arrondo Esteban, Enrique (2010) Schwarzenberger bundles of arbitrary rank on the projective space. Journal of the london mathematical society-second series, 82 (Part 3). pp. 697-716. ISSN 0024-6107

Arrondo Esteban, Enrique (2005) Subcanonicity of codimension two subvarieties. Revista matemática complutense, 18 (1). pp. 69-80. ISSN 1988-2807

Arrondo Esteban, Enrique (1998) The universal rank-(n − 1) bundle on G(1, n) restricted to subvarieties. Collectanea mathematica, 49 (2-3). pp. 173-183. ISSN 0010-0757

Arrondo Esteban, Enrique y Graña Otero, Beatriz (1999) Vector bundles on G(1,4) without intermediate cohomology. Journal of Algebra, 214 (1). pp. 128-142. ISSN 0021-8693

Arrondo Esteban, Enrique y Costa, Laura (2000) Vector bundles on fano 3-folds without intermediate cohomology. Communications in Algebra, 28 (8). pp. 3899-3911. ISSN 0092-7872

Arrondo Esteban, Enrique y Faenzi, Daniele (2006) Vector bundles with no intermediate cohomology on Fano threefolds of type V-22. Pacific Journal of Mathematics, 225 (2). pp. 201-220. ISSN 0030-8730

Esta lista fue generada el Tue Dec 6 02:34:03 2016 CET.